# SDR SWAA2024082127638

- Difficulty date: August 18, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N8833L
- Make and model: Boeing 737-8
- Aircraft serial: 67481
- Aircraft time: 5,567 hours, 3,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 141DW AFT LOWER EDGE CRACKED<[01] OK TO CONTINUE PER MEL 50-10-01 SP-1B AUTH# 210063;[02] REMOVED AND REPLACED AFT CARGO PANEL IAW AMM 50-10-02.
